# SDR YENA20140722139

- Difficulty date: July 22, 2014
- Submitted: July 23, 2014
- Operation: Air carrier
- Aircraft: N580JB
- Make and model: Airbus A320-232
- Aircraft serial: 2136
- Aircraft time: 42,821 hours, 15,075 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Probe
- Part number: 1663214301
- Part serial: B6717
- Condition: Failed
- Location: Heat Computer
- Part time: 42,848 hours, 15,082 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CLIMBING THRU 3000' RECEIVED AN ECAM CAUTION ANTI-ICE CAPT LT STAT WITH AN ASSOICIATED ELECTRICAL OVERHEAT ODOR.  SWITCHED TO ADR CAPT 3 IAW ECAM & ODOR QUICKLY DISSIPATED.  FOUND ON PFR PHC NR 1 FAULTING, ON GROUND SCAN PH1 POWER SUPPLY. R & R PHC 1 IAW AMM 30-31-01.  NO FAULTS NOTED.  TEST OK.
